# SDR HEEA079497

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 10,784 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Part number: 206919201
- Condition: Stuck
- Location: Seat Belts
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOULDER HARNESS AND LAP BELT STICKS. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
